# SDR ASAA2013022093960

- Difficulty date: February 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,034 hours, 5,691 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: YAAT006
- Condition: Broken
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START NR 1 FAULT FL380. CSS START NR 2 RESULT FAULT FL 350.  UNABLE TO CONDUCT START NR 3, DUE 5 MIN FAULT TIMER AND BELOW FL 290.  FOUND BROKEN SHIELD TERMINAL AT BACKSHELL OF OIL TEMP SENSOR CONNECTOR P-15.  REPLACED SHIELD TERMINAL ON OIL TEMP SENSOR CONNECTOR (P15).  REF AMM 20-30-11. OPS CK GOOD. ACCOMPLISHED RESISTANCE AND CONTINUITY CHECKS BETWEEN OIL TEMP SENSOR AND ECU OK.  REF FIM 49-90/806.  FOUND NO METAL PARTICLES ON MAG DRAIN PLUG.  APU MANUALLY TURNS WITHOUT ANY GRINDING.  OIL PRESSURE IS STABLE AT 73 PSI, WITH LESS THAN .5 PSI FLUCTUATION. IAW ENGINEERING REQUEST, REPLACED LOW OIL PRESSURE SWITCH AND FUEL CONTROL UNIT. LEAK/OPS CHECK OK. REF. MM 49-91-81, MM 49-21-00-980-801, FIM 49-90 TSK 803 PARA. F(3), MM 49-91-11, MM 49-94-22, 49-31-11.
